# SDR DALA2016111808975

- Difficulty date: September 13, 2015
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 55,771 hours, 25,302 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 40R LOCATED BTW FR 58 TO FR 59 IN AFT CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON STRINGER 40R LOCATED BTW FR58 TO FR59 IN AFT CARGO COMPARTMENT AS PER SRM.
